# SDR 97ZZZX3666

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4501283
- Condition: Failed
- Location: Search
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT EXTEND OR ROTATE.  WAS REPAIRED FOR SAME DISCREPANCY ON LAST REPAIR AND WOULD NOT WORK WHEN ISSUED FROM STOCK.
